Couldn't find what you looking for?

TRY OUR SEARCH!


I have a father who is 55 years old and he is diagnosed with hypertension. I know this means high blood pressure, and I know he suffers of this for many years. However, now his doctor thinks he needs to have a therapy, so he prescribed him benazephril. Can you tell me something about this medicine? I would like to hear if that is right medicine for him, could it be dangerous.

Loading...


There is some info your father should know before he start therapy with Benazephril. For the start, sometimes it is possible to experience laryngeal edema that can normally occur at any time with treatment with ACE inhibitors, such as Benazephril. Any patient should be advised and told to report immediately any signs or symptoms of angioedema. He should notice any swelling of face, eyes, lips, or tongue or difficulty in breathing with Benazephril. Then he should immediately report this for his prescribing physician and probably stop taking Benazephril. All patients should be cautioned that inadequate fluid intake or excessive perspiration, diarrhea or vomiting could lead to an excessive fall in blood pressure. I hope that doctor told your father that he should not to use potassium supplements or salt substitutes containing potassium without consulting the prescribing physician. He should promptly report any indication of infection, such as sore throat, and fever. Sometimes, when patient take Benazephril, it could be a sign of neutropenia. That is appropriate medicine for hypertension, so you should not be worried just report these side effects to his doctor.
Reply

Loading...